Duke Mathematical Journal

Characteristic classes and quadric bundles

Dan Edidin and William Graham

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 78, Number 2 (1995), 277-299.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077285747

Digital Object Identifier
doi:10.1215/S0012-7094-95-07812-0

Mathematical Reviews number (MathSciNet)
MR1333501

Zentralblatt MATH identifier
0932.14003

Subjects
Primary: 14C15: (Equivariant) Chow groups and rings; motives
Secondary: 57R20: Characteristic classes and numbers

Citation

Edidin, Dan; Graham, William. Characteristic classes and quadric bundles. Duke Math. J. 78 (1995), no. 2, 277--299. doi:10.1215/S0012-7094-95-07812-0. https://projecteuclid.org/euclid.dmj/1077285747


Export citation

References

  • [EG] D. Edidin and W. Graham, Characteristic classes in the Chow ring, preprint.
  • [F1] W. Fulton, Schubert varieties in flag bundles, to appear in proceedings of the Hirzebruch Conference.
  • [F2] W. Fulton, Determinantal formulas for orthogonal and symplectic degeneracy loci, to appear in J. Differential Geom.
  • [F3] W. Fulton, Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], vol. 2, Springer-Verlag, Berlin, 1984.
  • [G] H. Gillet, Riemann-Roch theorems for higher algebraic $K$-theory, Adv. in Math. 40 (1981), no. 3, 203–289.
  • [K] S. Kimura, Fractional intersection and bivariant theory, Comm. Algebra 20 (1992), no. 1, 285–302.
  • [M] R. Marlin, Anneaux de Chow des groupes algébriques $\rm SU(n)$, $\rm Sp(n)$, $\rm SO(n)$, $\rm Spin(n)$, $G\sb2$, $F\sb4$; torsion, C. R. Acad. Sci. Paris Sér. A 279 (1974), 119–122.
  • [MS] J. Milnor and J. Stasheff, Characteristic classes, Princeton University Press, Princeton, N. J., 1974.
  • [T] B. Totaro, preprint, 1994.
  • [SC] C. Chevalley, Anneau de Chow et applications, Seminaire Chevalley, Secrétariat Mathématique, Paris, 1958.
  • [S] R. Swan, $K$-theory of quadric hypersurfaces, Ann. of Math. (2) 122 (1985), no. 1, 113–153.
  • [V] A. Vistoli, Characteristic classes of principal bundles in algebraic intersection theory, Duke Math. J. 58 (1989), no. 2, 299–315.